Understanding the symptoms of tardive dyskinesia

Tardive dyskinesia is a medical condition characterized by the rapid and involuntary movement of the facial muscles, the tongue, the trunk, and the limbs. Experts believe prolonged exposure to antipsychotics such as Risperdal contributes significantly to the development of this neurological disorder.

Several symptoms have been associated with tardive dyskinesia, including:

  • Rapid blinking of the eye
  • Involuntary grimacing
  • Involuntary movements of the tongue
  • Crinkling of the lip
  • Irregularity in breathing
  • Involuntary movements of the limbs

If you believe taking Risperdal has caused you or a loved one to suffer from adverse effects such as this, a lawyer from Williams Kherkher might be able to help you file a lawsuit against the maker of this drug to compensate you for the damages you have incurred. Call us at (888) 220-0640 to have your case assessed by our experienced and competent legal team.

SEO for Lawyers